Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 370494, 9 pages
http://dx.doi.org/10.1155/2014/370494
Research Article

Existence of Multiple Solutions for a Quasilinear Biharmonic Equation

Department of Science, Sichuan University of Science and Engineering, Zigong 643000, China

Received 18 May 2014; Accepted 20 August 2014; Published 29 October 2014

Academic Editor: George L. Karakostas

Copyright © 2014 Wen-Wu Pan and Cheng-En Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. A. Afrouzi, S. Heidarkhani, and D. O’Regan, “Existence of three solutions for a doubly eigenvalue fourth-order boundary value problem,” Taiwanese Journal of Mathematics, vol. 15, no. 1, pp. 201–210, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  2. G. Bonanno and B. Di Bella, “A boundary value problem for fourth-order elastic beam equations,” Journal of Mathematical Analysis and Applications, vol. 343, no. 2, pp. 1166–1176, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. G. Bonanno and B. Di Bella, “A fourth-order boundary value problem for a Sturm-Liouville type equation,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 3635–3640, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. G. Bonanno and B. Di Bella, “Infinitely many solutions for a fourth-order elastic beam equation,” Nonlinear Differential Equations and Applications, vol. 18, no. 3, pp. 357–368, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. G. Bonanno, B. Di Bella, and D. O'Regan, “Non-trivial solutions for nonlinear fourth-order elastic beam equations,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1862–1869, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. P. Candito, L. Li, and R. Livrea, “Infinitely many solutions for a perturbed nonlinear Navier boundary value problem involving the p-biharmonic,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 17, pp. 6360–6369, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. P. Candito and R. Livrea, “Infinitely many solution for a nonlinear Navier boundary value problem involving the p-biharmonic,” Studia Universitatis Babes-Bolyai Mathematica, vol. 55, no. 4, pp. 41–51, 2010. View at Google Scholar · View at MathSciNet
  8. P. Candito and G. M. Bisci, “Multiple solutions for a Navier boundary value problem involving the p-biharmonic operator,” Discrete and Continuous Dynamical Systems S, vol. 5, no. 4, pp. 741–751, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. R. Graef, S. Heidarkhani, and L. Kong, “Multiple solutions for a class of (p1pn)- biharmonic systems,” Communications on Pure and Applied Analysis, vol. 12, no. 3, pp. 1393–1406, 2013. View at Google Scholar
  10. S. Heidarkhani, “Existence of solutions for a two-point boundary-value problem of a fourth-order Sturm-Liouville type,” Electronic Journal of Differential Equations, No. 84, 15 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Heidarkhani, “Non-trivial solutions for a class of (p1,…,pn)-biharmonic systems with Navier boundary conditions,” Annales Polonici Mathematici, vol. 105, no. 1, pp. 65–76, 2012. View at Google Scholar
  12. S. Heidarkhani, “Non-trivial solutions for two-point boundary-value problems of fourth-order Sturm-Liouville type equations,” Electronic Journal of Differential Equations, No. 27, 9 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Heidarkhani, “Three solutions for a class of (p1,…,pn)-biharmonic systems via variational methods,” Thai Journal of Mathematics, vol. 10, no. 3, pp. 497–515, 2012. View at Google Scholar
  14. S. Heidarkhani, Y. Tian, and C. Tang, “Existence of three solutions for a class of (p1,…,pn)-biharmonic systems with Navier boundary conditions,” Annales Polonici Mathematici, vol. 104, no. 3, pp. 261–277, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. M. Khalkhali, S. Heidarkhani, and A. Razani, “Infinitely many solutions for a fourth-order boundary-value problem,” Electronic Journal of Differential Equations, no. 164, p. 14, 2012. View at Google Scholar
  16. C. Li and C.-L. Tang, “Three solutions for a Navier boundary value problem involving the p-biharmonic,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1339–1347, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. L. Li, “Existence of three solutions for a class of Navier quasili near elliptic systems involving the (p1,…,pn)-biharmonic,” Bulletin of the Korean Mathematical Society, vol. 50, no. 1, pp. 57–71, 2013. View at Google Scholar
  18. L. Li and S. Heidarkhani, “Existence of three solutions to a double eigenvalue problem for the p-biharmonic equation,” Annales Polonici Mathematici, vol. 104, no. 1, pp. 71–80, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. L. Li and S. Heidarkhani, “Multiplicity solutions to a doubly eigenvalue fourth-order equation,” The Journal of the Indian Mathematical Society, vol. 80, no. 1-2, pp. 99–110, 2013. View at Google Scholar · View at MathSciNet
  20. L. Li and C.-L. Tang, “Existence of three solutions for (p-q)-biharmonic systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 3, pp. 796–805, 2010. View at Publisher · View at Google Scholar · View at Scopus
  21. H. Liu and N. Su, “Existence of three solutions for a p-biharmonic problem,” Dynamics of Continuous, Discrete & Impulsive Systems A: Mathematical Analysis, vol. 15, no. 3, pp. 445–452, 2008. View at Google Scholar · View at MathSciNet
  22. X.-L. Liu and W.-T. Li, “Existence and multiplicity of solutions for fourth-order boundary value problems with parameters,” Journal of Mathematical Analysis and Applications, vol. 327, no. 1, pp. 362–375, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. M. Massar, E. M. Hssini, and N. Tsouli, “Infinitely many solutions for class of Navier boundary (p; q)-biharmonic systems,” Electronic Journal of Differential Equations, vol. 2012, no. 163, pp. 1–9, 2012. View at Google Scholar
  24. B. Ricceri, “On a three critical points theorem,” Archiv der Mathematik, vol. 75, no. 3, pp. 220–226, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. G. Bonanno, “A critical points theorem and nonlinear differential problems,” Journal of Global Optimization, vol. 28, no. 3-4, pp. 249–258, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. G. Bonanno and S. A. Marano, “On the structure of the critical set of non-differentiable functions with a weak compactness condition,” Applicable Analysis, vol. 89, no. 1, pp. 1–10, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. E. Zeidler, Nonlinear Functional Analysis and Its Applications. III: Variational Methods and Optimization, Springer, New York, NY, USA, 1985, Translated from the German by L. F. Boron.
  28. E. Zeidler, Nonlinear Functional Analysis and Its Applications: II/A: Linear Monotone Operators, Springer, New York, NY, USA, 1990, translated by E. Zeidler and L. F. Boron.
  29. E. Zeidler, Nonlinear Functional Analysis and Its Applications II/B, Nonlinear Monotone Operators, Springer, New York, NY, USA, 1990, Translated by E. Zeidler and L. F. Boron.